MAUDE Adverse Event Report: ST PAUL LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA

ST PAUL LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA
Model Number DI-300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: six samples were returned for investigation.The returned samples were received unopen with its original package.The complaint returned unit was visually inspected under normal conditions of illumination.No damage or contamination was observed in the units returned.Unit was tested for leak by introducing water in the product.No leak was observed; the complaint is not confirmed.No fault was found.No root cause was performed since the complaint was not confirmed.No action has been taken since the complaint was not confirmed.A dhr (device history review) was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that two lots were returned due to hose breakage discovered upon opening.No patient injury reported.

Brand Name
LEVEL 1 TRAUMA FAST FLOW DISPOSABLES
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16734064
Report Number3012307300-2023-04081
Device Sequence Number6709594
Product Code KZL
UDI-Device Identifier20695085430015
UDI-Public20695085430015
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model NumberDI-300
Device Catalogue NumberDI-300
Device Lot Number4103268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown